# SDR USAA001946

- Difficulty date: November 19, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N803US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48035
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59203192
- Condition: Corroded
- Location: Fuselage
- Part time: 52,961 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND LONGERON CORRODED .75 INCH BY 30 INCHES, LONGERON 30 STATION 1309 TO 1324.  CORROSION LEVEL 1.  MFG LONGERON SECTION AND NEW LONG SPLICES PER SRM 53-02 FIG 14.  (M)
